# SDR SWAA2021112447212

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 68,868 hours, 40,758 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 10 R/H IS CRACKED AT BS 639+4' ; / [01] REMOVED DAMAGE ON STR 10 R/H BS 642 IN A 1.5'X.8' AREA PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTIONS STEP 1.; [03] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND.
